# SDR 04FDEA03248

- Difficulty date: November 29, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND RT WING OUTBD HINGE SECTION OF OUTBD FLAP STA XW 638 RUST NEAR HOLES FOR STUDBOLTS.  ACCOMPLISH CORROSION REWORK OF ATTACH HOLES (NR 3) FWD/OUTB HINGE OUTBD FLAP IAW CMM 57-44-09 AT HOLES MARKED 7.  ACCOMPLISH CORROSION REWORK IAW CMM 57-44-09 CONT PG 301 TO 414 AT HOLES MARKED 2 HOLES REMAIN AT ORIGINAL SIZE DIA.  REPROTECT IAW CMM 57-44-09 REV 30.  EVERY SINGLE REWORK AREA MUST BE PROTECTED AND PAINTED IAW CMM 57-44-09.
